MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-85; LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-85; LEAD
Model Number 401180
Medical Device Problem Codes High impedance (1291); Unstable Capture Threshold (3269)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that impedance is often high on this lead, greater than 3000 ohms, and the thresholds are not stable.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis of the provided trend data, acquired between (b)(6) 2019 and (b)(6) 2020 recorded the pacing impedance around 700 ohms with multiple sudden increases above 3000 ohms as reported in the complaint description.Furthermore the sensing amplitude showed varying values from 3mv to 20mv.The analysis of the provided iegm freezes revealed artifacts on the lv channel, which led to oversensing.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
SENTUS PROMRI OTW QP S-85
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10225194
Report Number1028232-2020-02699
Device Sequence Number19363232
Product Code OJX
UDI-Device Identifier04035479138417
UDI-Public04035479138417
Combination Product (Y/N)N
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number401180
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;